MathSciNet Relay Station
MathSciNet bibliographic data
MR361862 (50 #14305) 47A60 (15A57)
DePrima, C. R.; Johnson, C. R. The range of $A\sp{-1}A\sp{\ast} $ in ${\rm GL}(n,\,C)$. Linear Algebra and Appl. 9 (1974), 209–222.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement